It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-11-2004, 11:22 AM   #1
Senior Member
 
Join Date: Aug 2004
Posts: 121
Christine1984 HB User
Been on this psychiatric drug called seroquel cant get off it

Hey everyone! I think Im addicted to serqouel. 6mnths ago, I stopped this med. cold turkey for a month and a half and I couldnt sleep that whole time period. I guess this medication made me become insomniac. I have been on this med for 6 years straight. By stopping this drug so abrubtly I developed a problem with my peripheral nervous system. I developled weird sensations, that travel from my head to my toes. I also developed numness, but that went away. I eventually went back on my seroquel, after stopping it for a month and a half. I thought by doing this, that these weird symptoms would go away, but they didnt. Its 6 months later, and I still get these weirs sensations. The doctor tried lowering my seroquel to 200mgs. I was taken 100mgs for 6years straight, but i guess my body chemistry changed, once i stopped it cold turkey. After, I went back on serqouel I was taken 300mgs and I slept okay, but some nights it would take almost 2hrs to get to sleep. My doctor decided to lower serqouel to 200mgs and then put me on 100mgs of Trazadone. BAD IDEA!!!!!!!!!!!!!! 4 days STRAIGHT NOW I HAVENT HAD ANY SLEEP!!! Any suggestions???? I need off of seroquel!!! HOw do you get off of these addictive drugs??? I need help!!! Im in a lot of pain!! Im tired!!1

 
Sponsors Lightbulb
   
Old 09-11-2004, 11:52 AM   #2
Senior Veteran
(female)
 
Join Date: Jun 2004
Location: Texas
Posts: 667
Sarandipity HB User
Re: Been on this psychiatric drug called seroquel cant get off it

Christine,
That is a powerful drug. My boyfriend took it for a short while b 4 he went into rehab. If a doctor prescribed it for you why don't you call him and let him know you stopped taking it. Maybe they will want to give you a short acting sleep med like Sonata. Or even a light antidepressant.

I know you must be feeling very "out of this world" right now. Your body is used to it and when you stop cold turkey you could contact your doctor right away so you dont have bad complications.

Call the answering service if you feel that bad and maybe they can give you somthing for the weekend until you can go so them on Monday.

If there is anything I can do, please let me know. Im worried about you. It's difficult to get off any medication by yourself. Are you eatting well, and drinking a lot and talking vitamins? That might help.

Take care and write back if you want- I will check back with you in a little bit.

-Sara
__________________
"I believe that friends lift us up when our wings have trouble remembering how to fly."
-Sara

 
Sponsors Lightbulb
   
Old 09-11-2004, 12:07 PM   #3
Senior Member
 
Join Date: Aug 2004
Posts: 121
Christine1984 HB User
Re: Been on this psychiatric drug called seroquel cant get off it

Hey Sara, I did go back on that drug seroquel. I stopped it for a month and a half 6 months ago, because i would get panicky from it. After that month in a half and all the weird side effects i got and i still get I decided to go back on. Im back on seroquel now for 6mnths now. Im on serqouel, trileptal, topamax and trazadone all new meds. The doctor wants me off seroquel, but its literally impossible to kick this habit. He has put be on new meds, but there not doing anything for me. I only go to sleep with 300mgs of seroquel thats all. I cant go to bed with NO OTHER DRUGS!!! Even being back on serqouel I still get weird tingiling sensationg going through me from head to toes. I did get numbness, but that went away. THANK GOD!!! I do eat fine and everything. Im just alittle spacey and VERY TIRED!!!! 4 days no sleep. HOW DO U kick a serqouel habit??/ IS IT LITERALLY POSSIBLE??? IM VERY ADDICTTED TO THIS DRUG> I CANT SLEEP WITHOUT IT!! THANKS SARA!!! IM 20 years old, and from NY, by the way!!

 
Old 09-11-2004, 12:20 PM   #4
Senior Veteran
(female)
 
Join Date: Jun 2004
Location: Texas
Posts: 667
Sarandipity HB User
Re: Been on this psychiatric drug called seroquel cant get off it

Christine,
You can get off of it, there are other options. I have to take my kids out now and Im running late. I promise I will write you as soon as I get back.
Christine- hang in there! We are all in the same boat- and there is a way.

Love,
Sara
__________________
"I believe that friends lift us up when our wings have trouble remembering how to fly."
-Sara

 
Old 09-11-2004, 12:52 PM   #5
Senior Member
 
Join Date: Aug 2004
Posts: 121
Christine1984 HB User
Re: Been on this psychiatric drug called seroquel cant get off it

Hey Sara, Im actually at the library now. I dont have a computer at home. I go to the library with my boyfriend every saturday. We both go to college, so I like to read books about the medical feild, because I want to be either a social worker, or someone who works in a psychiatric facility. He wants to be a radiologist. I have changed my life around so much in three years that its fantastic. I dont smoke cigarettes anymore. NO SMOKING POT OR DUST ANYMORE!!! AND NO ALCOHOL!!! MY BOYFRIEND NEVER DID DRUGS, OR SMOKED, OR DRANK!!!! HE IS A MAMA"S BOY, MEANING A GOOD BOY! I DONT HAVE TO WORRY ABOUT HIM!!! THANK GOD!!! HOWS YOUR BOYFRIEND DOING IN REHAB? DID HE STOP DRUGS DEFINETLY??? I WONT BE BACK ON UNTIL TUESDAY! THATS WHEN I HAVE COLLEGE AGAIN!! I will send you a message then. check on tuesday if i sent u a message. I will definetly send u a messasge!!! IF YOU STOP ANY DRUG ABRUBTLY, CAN you do damage to your system?? I KNOW I DID!!! I developed Peripheral nerve damage. Its tingiling sensations that travel from your head to your toes. I wonder if this ever goes away, I also get dizzy a lot. How are you??? Do you have addictions??? What are yours??? GOT TO GO!! LOVE ALWAYS, Christine

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I've Been Fired By My Pdoc dreams in neon Bipolar Disorder 159 03-28-2009 06:15 PM
Just been diagnosed! rochelle28 Personality Disorder 5 01-30-2008 09:23 AM
sorry I have been MIA pamelareichert Bipolar Disorder 5 06-23-2007 12:06 AM
Anyone read this news? Jennita Exercise & Fitness 20 03-04-2006 12:21 PM
Anyone ever been insulted for being bp? *music23* Bipolar Disorder 16 09-15-2005 12:19 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!